make sure your tablets havent been spoiled by hot storage or are inactive fakes
but some people feel nothing from these meds when they still do work, I think you should take them as needed rather than every day, a psychological addiction is possible
Hi harry4. Thank you for getting back to me. I can honestly say that the Clonazpam that I am taking are 100% real as I buy them from a local pharmacy. They do have a little "k" marked on each tablet. I also make sure that heat or humidity does not ruin them. I totally understand about the addition part of them and NOT to mess with them at all. What I did to make 100% sure that they were not fake was to stop taking them for an entire week. What I found was hell in a nutshell. I started to shake, night sweats, vomiting, and just all around mayhem in my body.
As soon as I started taking them again, within 2 days all those disappeared. I actually threw them out and during this mayhem ended up in the hospital emergency where they gave me Ativan under my tongue, which stopped the shaking within about 20 minutes.
But still nevertheless, when I take two .05mg tablets (3mg dose a day), I really don't feel anything except that they stop me from shaking like a leaf? I mean, I have heard some people say they experience a "buzz" off these. Not me at all. And I never intended for that purpose anyway.
However I have also heard that Clonazapam's anti-convulsive and anti-anxiety properties are 20 times more powerful than Valium per dose. For example, 1 mg of Clonzapam is like taking 5,5 mg tablets of Valium. But Clozapam's sedative properties are very weak in contrast to Valium. I wish I could find the link to show you this. But again, I can honestly say I don't feel the least bit tired on these.
In any case, I think I will continue taking the recommended dose until I see my doctor in 2 weeks and I will ask. The one drug that does not really work in my opinion only is Buspar.
You are most likey correct though, they are working and I just don't know it or realize it.
I was just wondering if anyone else feels really nothing.
It should also be noted that I have extreme anxiety for no reason and would like to know why I have this in addition to depression? I am trying to find the root cause by writing in a journal everyday and trying to find the "stress triggers" that drive me to shake like a leaf.
Again harry4, thank you so much for replying back to me. And thank you for helping others as I see you are "recovered former longtime anxiety and panic attack sufferer and helper of other sufferers".
it does sound like you have a genuine addiction to them, upping the dose will help for a while only but is obviously dangerous
addiction is quite unusual for an anxiety sufferer, look up 'benzo equivalency chart' on the internet to compare them with other benzos
I can only suggest you try to gradually reduce the dose, at the same time learning and using new methods of calming and relaxing yourself, this IMO is more helpful than searching for root causes, in other words, treat the symptoms, not the cause
buspar seldom seems to help anyone but is highly promoted to docs as an alternative to benzos
the sedating effect of benzos varies a lot and usually eventually reduces or stops
Hi. Thank you all for replying with kind words and help. harry4 might be right though, if I stop taking them, I do go into withdrawal hell which maybe an indication that I am addicted . Notwithstanding, I really don’t care if I am as long as they let me lead a halfway normal life.
BUT, I haven't been on them that long nor do I increase my dose-EVER!! But again, I never really feel anything after taking my dose 3 times a day.
The only thing that I notice is that they do stop the shaking and trembling. And again, I have never taken them to get a cheap "buzz".
I am thinking that maybe they are working but I am worrying so much if in fact they are working. One thing for sure is that I am not going to lower or increase my dose until I see my doctor first.
For example-I had a really bad chest infection, thumping headache, and I was coughing really violently this past winter. The doctor gave me Tylenol 3's with codeine and a super strong cough syrup. After I took 2 of them, BAM, I could really feel them work within 20 minutes. I have since stopped taking them and the cough syrup as my chest infection went away within 2 weeks. But as for Clonazepam, it is definitely not as strong sensation.
By the way, feel free to email me if any of you want to so that I maybe able to help others as well.
Hi sweetherthanhoney. Thank you very much for getting back to me. In all honesty, I have never sought out, go from Dr. to Dr. or any other ways to get Clonazepam. Yes, I agree with you 100% that 3 mgs a day is a large dose. However, I had 2 different psyciatrists and my family doctor agree that I take this dose for 2 to 4 months and then I was told that I will be going to 2mgs a day for another month or two, and then finally to 1mg where I am to stay and then be reavauted.
And yes, you're right, I should never stop cold turker. I found that out the really hard way. But again, even on my current dose, I really don't feel anything. I mean the shaking like a leaf had stopped but other than that I don't feel tired or anything.
I feel a slight "kick" though when I take my Paxil every morning and the Remeron RD that I take at night really makes me tired.
I was doing a Google search and that's how I found this site which I became a member of.
Again, thank you for your help and Happy Easter.
Hi porridge. Thank you for replying to me. That's just it, how/why would I abuse something that I cannot feel at all? I mean I could see if they gave me/everyone else a "super buzz" or a euphoric feeling which might make me/everyone else up our doses, but I honestly don't feel anything. All I know is that they do stop my hands from shaking really, really bad. And I also really know that if I stop taking them, OMG big mistake. I see my doctor in a couple of weeks and will ask. I know it helps a lot of people, but would Valium make me feel something or should I just steer clear of that one?
Again, thank you for getting back to me and Happy Easter.